# SDR SWIA201642750

- Difficulty date: October 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 32,646 hours, 19,509 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT DEPRESSURIZED DURING THE LAST 25 MIN OF FLIGHT.   CREW REPORTED RECEIVING A CABIN ALTITUDE WARNING AT FL360 AND A  RAPID CLIMB CABIN ALTITUDE.  REMOVED AND REPLACED CPCP, OPS CHECK GOOD IAW AMM.
